Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Do the medicines Clomid and Letoval for more than 6 cycles have any side effects ?

Dr i am 33 now under going infertility treatment this month i ve taken clomid 50mg 3tas from D2 to D6 ..last may 2010 i had undergone a surgery laparoscopy and laparotomy to remove fibroid in uterine .2008 and 2009 i ve taken Letoval for 6 cycles and Clomid for 3 cycles then after i ve taken 2010 i ve taken 3 cycle clomid ..but befor surgery i was diagonsed as unicornuate uterus with pattern fellopion tube but now after surgery my uterus and fellopion tube is normal also harmone test report is normal everything is normal what my doubt is 6 cycles i ve taken Letoval and almost 6 cycles i ve taken clomid now again dr started with clomid i am very scared by the side efffects of these medicines what will happen to me in future pls reply
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
well you have undergone so many tests .but i wanted to know that has your husband ever gone for a sperm count.if not then you should ask him or rather discuss to get it done.dont worry you still have time to bear child.
Answered: Wed, 29 Jun 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
Kindly don't worry about the side effects as no medicine comes without side effects. Also you haven't been taking it continuously but in cycles with gaps in between. Just take your medicines as directed by your Doctor and go for regular follow up. The Usual side effects include, abdominal pain, bloating, blurred vision, hot flushes and breast discomfort, but it is not necessary that these side effects should occur compulsorily, they may or may not occur. Just stick to your treatment plan and go for regular follow up and follow your Doctor's orders. Eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables and maintain a healthy weight.

Wish you Good Health and All the Best, Take Care.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor